MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORCAPOD?; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM

BOSTON SCIENTIFIC CORPORATION ORCAPOD?; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Model Number SUV-632
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6:.Imdrf device code a050401 captures the reportable event of a/w valve fluid/blood leak.
 
Event or Problem Description
It was reported to boston scientific corporation that an orcapod was used during a colonoscopy procedure performed for screening on (b)(6) 2025.During the procedure, the air/water button began leaking water after it was attached to the scope.They tried taking it off and putting it back on, however, the same problem occurred.The procedure was completed using this device.There were no patient complications reported as a result of this event.

Brand Name
ORCAPOD?
Common Device Name
ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22772681
Report Number3005099803-2025-03963
Device Sequence Number18463891
Product Code ODC
UDI-Device Identifier08714729991137
UDI-Public(01)08714729991137(17)280102(10)35542162
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-632
Device Catalogue NumberSUV-632
Device Lot Number0035542162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/11/2025
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown